Alert archive / New York / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 21, NWS Binghamton, NY

May 23, 2009Broome County, Tioga County, Tompkins County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 23, 2009, 4:51 PM EDT for Broome County, Tioga County, Tompkins County, New York. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2009, 4:51 PM EDT (20:51 UTC)
Expired
May 23, 2009, 5:45 PM EDT
In force
54 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Tioga County, NY, Tompkins County, NY

The radar

The Binghamton radar (KBGM), 19 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:05 PM EDTHAIL 1Richford, NY
May 23, 5:50 PM EDTHAIL 0.5Lisle, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2009-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2009-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBGM 232051
SVRBGM
NYC007-107-109-232145-
/O.NEW.KBGM.SV.W.0021.090523T2051Z-090523T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
451 PM EDT SAT MAY 23 2009

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN TIOGA COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN TOMPKINS COUNTY IN CENTRAL NEW YORK...

* UNTIL 545 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR RICHFORD...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LISLE BY 530 PM EDT...
  WHITNEY POINT BY 535 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS

&&

LAT...LON 4240 7588 4230 7587 4233 7631 4239 7632
TIME...MOT...LOC 2051Z 270DEG 15KT 4235 7622

$$
DJN
1 follow-up statement
000 
WWUS51 KBGM 232120
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
520 PM EDT SAT MAY 23 2009

NYC109-232129-
/O.CAN.KBGM.SV.W.0021.000000T0000Z-090523T2145Z/
TOMPKINS NY-
520 PM EDT SAT MAY 23 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TOMPKINS COUNTY
IS CANCELLED...

SEVERE THUNDERSTORM REMAINS IN EFFECT FOR CENTRAL TOMPKINS COUNTY 
UNTIL 6 PM. 

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4232 7622 4239 7625 4240 7588 4230 7587
TIME...MOT...LOC 2119Z 271DEG 13KT 4235 7608

$$

NYC007-107-232145-
/O.CON.KBGM.SV.W.0021.000000T0000Z-090523T2145Z/
TIOGA NY-BROOME NY-
520 PM EDT SAT MAY 23 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN BROOME AND NORTHEASTERN TIOGA COUNTIES...

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CENTER LISLE...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LISLE BY 535 PM EDT...
  WHITNEY POINT BY 540 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS

&&

LAT...LON 4232 7622 4239 7625 4240 7588 4230 7587
TIME...MOT...LOC 2119Z 271DEG 13KT 4235 7608

$$
DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:38 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 23, 2:38 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
238 PM EDT SAT MAY 23 2009

.SYNOPSIS...
A FRONT WILL DROP SOUTH INTO NORTHERN NEW YORK STATE TONIGHT AND
WEAKEN. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THIS FRONT
AND LAST UNTIL LATE THIS EVENING. A FEW STORMS COULD PRODUCE
GUSTY WINDS AND HAIL. A STRONGER COLD FRONT WILL MOVE SOUTH SUNDAY
WITH MORE SHOWERS AND THUNDERSTORMS POSSIBLE. HIGH PRESSURE WILL
FOLLOW THE FRONT WITH DRY AND PLEASANTLY WARM CONDITIONS FOR
MEMORIAL DAY. THE NEXT CHANCE OF WIDESPREAD RAIN WILL COME ON
TUESDAY AS A LARGE LOW PRESSURE SYSTEM TRACKS NORTHEAST TOWARD THE
MIDDLE ATLANTIC STATES AND MIDWEST.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
RADAR SHOWS SCTRD SHRA FM POCONOS TO THE MID SUS VLLY. THIS ACVTY
CONTS TO FORM ALONG A BNDRY BETWEEN SOMEWHAT LOWER DWPT AIR
TO THE NORTH(UPR 50S) AND HIGHER DWPTS TO THE SOUTH(LOW TO MID 60S).
THE SRN PERIPHERY OF THE SHRT WAVE MOVG THRU THE ERN LAKES WAS
LEADING TO LIMITED LIFTG IN THIS AREA. THIS FEATURE WAS BACKING
THE LL FLO ENUF TO LEAD TO A SRLY FLO OVER THIS BNDRY...HENCE
FORMING THE SCT SHRA. THERE WAS ENUF CLD CVR ARND NE PA TO LIMIT
DIURNAL HEATING...THUS CAPES WERE MINIMAL ATTM AND THERE WAS NO
TSRA. BY LATER TODAY...DIURNAL HEATING WILL INCREASE ENUF TO
DESTABILIZE AIR MASS IN NE PA FOR SOME TSRA. FIRST CELLS WERE
POPPING IN SC PA ALREADY.

IN C NY STATE...UPPER FORCING ON THE SRN EDGE OF THE SHRT WAVE
MOVG INTO SERN CANADA WAS LIMITED HENCE NO WIDESPREAD AREA OF
CONVECTION EXPECTED. HOWEVER...W-SW LL FLO AND UPSLOPING IN THE
PRESENCE OF SOME UPR LIFTG AND LL INSTABILITY SHUD FIRE ISLD TO SCTRD
SHRA/TSRA FROM MID TO LATE AFTERNOON C NY/FAR NRN PA. BEST CHC/S
WILL BE ACRS THE HIGHER TERRAIN AREAS. POTENTIAL EXISTS FOR A FEW
STORMS TO BECOME SVR GIVEN DECENT 0-6 KM SHEAR (35-40 KTS). THE
SHEAR WAS DISTRIBUTED THRU A DEEPER LAYER SUGGESTIVE OF LONGER
LIVED MULTI-CELL STORMS TO EVEN LOWER-TOPPED SUPERCELLS. LL LAPSE RATES ARE
STEEP AND CAPES ARE RISING AND WILL EXCEED 1000 J/KG. THUS A FEW
SCT SVR STORMS ARE POSSIBLE W/ HIGH WINDS AND LARGE HAIL PRIMARY THREAT.
HAVE MENTIONED IN HWO.
TIMING OF CONVECTION IN C NY IS LATE AFTERNOON AND EVENING. RUC
SOUNDINGS SHOW A LL CAP THAT BREAKS AFTER 4 PM MOST AREAS. FIRST
CELLS WILL FIRE ON THE HILLS WHERE PARCELS WILL BREAK THRU CAP
FIRST. ACVTY SHUD PEAK BY EARLY EVENING...THEN WANE BY LATE
EVENING W/ LOSS OF DIURNAL HEATING.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH TUESDAY/...
AFTER THE INSTABILITY OF TODAY/S HEATING WANES LATER THIS
EVENING...CONVECTIVE ACVTY WILL DIMINISH. NEXT UPR LVL WAVE
APPRCHES FROM THE UPPER MIDWEST LATER TONIGHT BUT WILL NOT AFFECT
REGION UNTIL AFTER SUNRISE SUNDAY. WILL HV POPS DECREASE LATE THIS
EVENING AND OVERNIGHT AS A RESULT.

THIS NEXT UPR SHRT WAVE WILL TRACK FARTHER S THAN THE ONE MOVG
INTO SERN CANADA THIS AFTERNOON. THEREFORE THIS FEATURE WILL BE
THE IMPETUS TO PUSH A STRGR SFC BNDRY SOUTHWARD ACRS NY/PA SUNDAY
INTO SUNDAY EVE. TIMING OF FRNT IS NOT OPTIMAL FOR MUCH
INSTABILITY IN NC NY. AS ONE TRAVELS FARTHER S INTO SC NY AND ESP
NE PA/CATSKILLS...TIMING OF FRNTL PASSAGE IS LATER IN THE DAY AND
HENCE WILL ALLOW FOR PROGRESSIVELY MORE DIURNAL HEATING BEFORE
FROPA. THUS...PROJECTED CAPE VALUES OF UP TO 1500 J/KG OR MORE ARE
POSSIBLE BEFORE FROPA ACRS NE PA TO SERN NY...W/ SEVERAL HUNDRED
J/KG CAPE INTO SC NY...WITH MINIMAL CAPE IN NC NY. THERE WILL BE
DECENT LIFTG ALONG THE FRNT FRM THE UPR FORCING. ADDNTLY...THERE
WILL ALSO BE PLENTY OF MOISTURE AVBL AHEAD OF FRNT FROM A W-SW LL
FLO W/ MOISTURE TRANSPORT INTO THE FRNTL CRCLN. THUS WILL HV SCT-LIKELY
POPS FOR SHRA/TSRA AS FRNT MOVES S ALL ZONES.

AS FOR SVR POTENTIAL...NAM AND GFS INDICATE CAPES BETWEEN 1000 AND
2000 J/KG ACRS NERN PA TO THE SRN CATSKILLS BEFORE FROPA. THERE IS
PROJECTED TO BE DECENT SHEAR IN THE 0-6 KM LAYER WITH BULK SHEARS
OF 35 KNOTS OR MORE ON THE SRN EDGE OF THE UPR JET CORE. THE
SHEAR WAS DISTRIBUTED THRU A DEEPER LAYER SUGGESTIVE OF A MORE
ORGANIZED CONVECTIVE MODE POTENTIALLY A LINEAR MCS MODE. EVEN AN
ISOLATED SUPERCELL CUD FORM. THE MODELS DIFFER ON FRNTL TIMING
WITH THE NAM MUCH FASTER AND THE GFS SLOWER. THE NAM WUD SUGGEST
ACVTY TAPERS DOWN BEFORE EVENING AS FRNT DROPS S. THE GFS IS
SLOWER AND LINGERS ACVTY INTO THE EVE IN NE PA. WILL LEAN TWD GFS
AS IT IS OFTEN TUF TO GET A FRNT TO TRACK THRU DURG DAY WITH STRG
DIURNAL HEATING. WILL HIGHLIGHT POTENTIAL FOR SEVERE TSRA IN HWO
SUNDAY. THE CONVECTION WILL WANE IN THE EVENING SUNDAY AS FRNT
DROPS FARTHER S...THEN HIGH PRESSURE DROPS SOUTH AND WILL LEAD TO
FAIR WX THRU MEMORIAL DAY AND MON NGT.

FOR TUESDAY...A LARGE AND MOIST CYCLONE FROM THE SOUTHEAST U.S
WILL PUSH N AND ENGULF THE REGION WITH CLDS AND SOME SHRA DURG THE
DAY TUESDAY. TIMING LOOKS CONSISTENT BETWEEN NAM...GFS...GEM AND
EURO SO WILL FOLLOW AND INCREASE POPS DURG DAY TUE...KEEPING MON
NGT DRY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
IN GENERAL...THE MED RANGE SOLUTIONS AGREE THAT THERE WILL BE A TROF
IN THE EAST AND THEREFORE AN UNSETTLED PERIOD NEXT WEEK. STILL ALOT
OF SPREAD IN THE DETAILS...AND WILL THUS USE HPC GUIDANCE WHICH
AGAIN FAVORS A ECMWF/ENSEMBLE BLEND. LOW PRESSURE IS EXPECTED TO
MOVE NORTHEAST ALONG A WARM FRONT WITH HIGH CHANCES FOR RAIN
STARTING TUESDAY NIGHT...AND POSSIBLY LINGERING INTO THURSDAY WITH
COLD FRONT SAGGING SOUTH THROUGH PA. HIGHEST PROBABILITIES RIGHT NOW
LOOK TO BE WEDNESDAY AS THE LOW CROSSES THE AREA. INSTABILITY FOR
THUNDERSTORMS LOOKS MOST FAVORABLE WEDS NIGHT AND THURSDAY. A WEAK
FRONT IS SLATED TO MOVE THROUGH THE AREA FRIDAY...BUT MOISTURE
APPEARS LIMITED...SO WE EXPECT GENERALLY IMPROVING WEATHER UNDER
HIGH PRESSURE BUILDING SOUTH FROM CANADA APPEARS FRIDAY AND
SATURDAY. TEMPERATURES LOOK SEASONABLE.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
MAINLY VFR CONDITIONS ARE EXPECTED DURING THIS FCST WITH THE
EXCEPTION OF ANY TSRA ACTIVITY ENTERING TERMINAL AIRSPACE. WDLY SCT
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE LATER AFTERNOON AND
EVENING PERIOD TODAY AROUND THE REGION...BUT WITHOUT A SPECIFIC
FRONTAL OR UPPER LEVEL TRIGGERING MECHANISM EVIDENT...THE
PROBABILITIES OF TSRA ENTERING TERMINAL AIRSPACE ARE LOW. THEREFORE
HAVE ONLY INCLUDED CB CLOUD GROUPING IN THE FORECASTS AND WILL
MONITOR AS NEEDED. DIURNAL STABILIZATION WILL HELP DISSIPATE ANY
CIGS...BUT ELEVATED INSTABILITY REMAINS FOR THE LOW PROBABILITY OF
SHOWERS. COLD FRONT ENTERS CNY TOWARD DAYBREAK...AND CROSSES INTO
NEPA DURING THE LATER MORNING HOURS. WILL HAVE SOME SHOWER AND
POSSIBLY TSRA ACTIVITY IN THE MORNING ALONG AND JUST BEHIND THE
FRONT. TSRA MAY LINGER AT KAVP.

OUTLOOK...

SUN...VFR. CHC MVFR TSRA VCNTY KAVP
MON...VFR.
TUE...VFR. CHC MVFR SHRA
WED...MVFR. CHC RAIN

&&

.FIRE WEATHER...
NO FIRE WEATHER PROBLEMS ARE ANTICIPATED OVER THE NEXT SEVERAL
DAYS...DUE MAINLY TO LIGHT WINDS...AND SOME SHOWER/THUNDERSTORM
ACTIVITY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...DJN
NEAR TERM...DJN
SHORT TERM...DJN
LONG TERM...JAB
AVIATION...JAB
FIRE WEATHER...DJN
Hazardous weather outlook, May 23, 4:33 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
433 PM EDT SAT MAY 23 2009

NYZ009-015>018-022>025-036-037-044>046-055-056-242045-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-
433 PM EDT SAT MAY 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

...A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE
AFTERNOON INTO THE EVENING...

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE
EVENING HOURS BEFORE ENDING BY LATE EVENING.

THE POTENTIAL EXISTS FOR A FEW THUNDERSTORMS TO PRODUCE STRONG
GUSTY WINDS AND HAIL. THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL
BE MAINLY EAST AND SOUTH OF THE FINGER LAKES REGION AND ACROSS THE
NORTHERN TIER OF EASTERN PENNSYLVANIA.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION. YOU CAN ALSO VISIT OUR INTERNET WEB
SITE AT WEATHER.GOV/BGM FOR THE LATEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

FULL AREA WIDE SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED AT THIS
TIME. HOWEVER...SKYWARN ACTIVATION MAY BE NEEDED LOCALLY IN A FEW
COUNTIES THIS EVENING.

NYZ057-062-PAZ038>040-043-044-047-048-072-242045-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
433 PM EDT SAT MAY 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

...A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE
EVENING...

THE POTENTIAL EXISTS FOR A FEW THUNDERSTORMS TO FORM AND PRODUCE
STRONG GUSTY WINDS AND HAIL THIS EVENING. THE BEST CHANCE FOR STRONG TO
SEVERE THUNDERSTORMS WILL BE MAINLY FROM THE POCONOS TO CATSKILLS.
ALL THE THUNDERSTORM ACTIVITY WILL TAPER OFF AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

...STRONG TO POTENTIALLY SEVERE THUNDERSTORMS POSSIBLE SUNDAY
AFTERNOON...

A COLD FRONT WILL DROP SOUTH INTO PENNSYLVANIA AND THE SOUTHERN
CATSKILLS SUNDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS
ARE EXPECTED TO ACCOMPANY THIS FRONT...A FEW OF WHICH COULD
CONTAIN DAMAGING WINDS AND LARGE HAIL.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATER
UPDATES ON THIS SITUATION. YOU CAN ALSO VISIT OUR INTERNET WEB
SITE AT WEATHER.GOV/BGM FOR THE LATEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON FOR
NORTHEAST PENNSYLVANIA AND THE CATSKILLS.

DJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 5:12 PM EDTSevere Thunderstorm WarningBGMCortland, Tioga, Tompkins48 min
May 23, 5:48 PM EDTSevere Thunderstorm WarningBGMBroome44 min
May 23, 6:19 PM EDTSevere Thunderstorm WarningBGMChenango43 min

Nearby

Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.